MathSciNet Relay Station
MathSciNet bibliographic data
MR1015993 20D20 (20F05)
Lucchini, Andrea A bound on the number of generators of a finite group. Arch. Math. (Basel) 53 (1989), no. 4, 313–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement